# SDR DALA2025022101369

- Difficulty date: February 17, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 42,377 hours, 5,380 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3323 OXYGEN PANEL MASK DEPLOYED / LOCATION: LAV 203. CORRECTIVE ACTION: R/R 3L CTR LAV 02 CONTAINER REF A330 AMM 35-21. (0814977)
